# SDR MASA2011092863768

- Difficulty date: September 27, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 21,599 hours, 23,483 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Overserviced
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: K

## Discrepancy

WOW ANNUNCIATOR LIGHT ON & CONFIG BRAKE.  FOUND NLG STRUT OVERSERVICED. DESERVICED.
